# SDR SWIA200616673

- Difficulty date: April 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 1,204 hours, 838 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 438
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,029 hours, 711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL MESSAGE IN FLIGHT.  REPLACED NR 2 SSCU IAW MM 27-61-00.  OPERATIONAL CHECKS GOOD.
